Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 120, NWS Bismarck, ND

July 10, 20164 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 10, 2016, 2:49 PM MDT for 4 counties in North Dakota. It was in force for 56 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2016, 2:49 PM MDT (20:49 UTC)
Expired
Jul 10, 2016, 3:45 PM MDT
In force
56 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Billings County, ND, Dunn County, ND, Golden Valley County, ND, McKenzie County, ND

The radar

The Bismarck radar (KBIS), 214 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 3:13 PM MDTHAIL 1.253 Sw Fairfield, NDVERY HEAVY RAIN ALSO. HAIL AND RAIN ONGOING.
Jul 10, 3:15 PM MDTTSTM WND GST 704 N Fairfield, NDWIND AND HAIL WERE BREAKING WINDOWS.
Jul 10, 3:15 PM MDTHAIL 1.753 N Fairfield, NDWINDOWS WERE BREAKING FROM HAIL AND WIND.
Jul 10, 3:27 PM MDTHAIL 1.58 Ne Fairfield, NDPING PONG BALL SIZE HAIL FOR 10 MINUTES. OCCURRED FROM 427PM CDT AND 437PM CDT.
Jul 10, 3:32 PM MDTHAIL 14 S South Fairfield, ND.
Jul 10, 3:47 PM MDTHAIL 1.756 Sw Killdeer, NDHAIL LASTED THROUGH 457 PM CDT
Jul 10, 3:47 PM MDTHAIL 1.756 Sw Killdeer, NDHAIL LASTED THROUGH 457 PM CDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 1:48 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2016-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2016-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-743 J/kg
Mixed-layer LCL
1955 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-91 m²/s²
0-3 km storm-relative helicity
-33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

935 
WUUS53 KBIS 102049
SVRBIS
NDC007-025-033-053-102145-
/O.NEW.KBIS.SV.W.0120.160710T2049Z-160710T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
249 PM MDT SUN JUL 10 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GOLDEN VALLEY COUNTY IN SOUTHWESTERN NORTH DAKOTA...
  BILLINGS COUNTY IN SOUTHWESTERN NORTH DAKOTA...
  WEST CENTRAL DUNN COUNTY IN SOUTHWESTERN NORTH DAKOTA...
  SOUTH CENTRAL MCKENZIE COUNTY IN NORTHWESTERN NORTH DAKOTA...

* UNTIL 345 PM MDT

* AT 248 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES WEST OF
  SOUTH FAIRFIELD...OR 30 MILES NORTHEAST OF BEACH...MOVING NORTHEAST
  AT 25 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MEDORA...GRASSY BUTTE...SOUTH FAIRFIELD AND FAIRFIELD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4710 10379 4721 10379 4748 10325 4746 10289
      4725 10281 4690 10346 4694 10378 4709 10379
      4709 10380
TIME...MOT...LOC 2048Z 228DEG 22KT 4713 10344 

HAIL...1.50IN
WIND...60MPH
 
$$

MATHEWS
2 follow-up statements
624 
WWUS53 KBIS 102108
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
308 PM MDT SUN JUL 10 2016

NDC033-102116-
/O.CAN.KBIS.SV.W.0120.000000T0000Z-160710T2145Z/
GOLDEN VALLEY ND-
308 PM MDT SUN JUL 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GOLDEN VALLEY
COUNTY IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER A
SEVERE THUNDERSTORM REMAINS IN EFFECT FOR SOUTHERN GOLDEN VALLEY
COUNTY UNTIL 4 PM MDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
NORTHWESTERN AND SOUTHWESTERN NORTH DAKOTA.

LAT...LON 4727 10367 4748 10325 4746 10289 4725 10281
      4700 10327 4706 10367
TIME...MOT...LOC 2106Z 228DEG 22KT 4721 10332 

$$

NDC007-025-053-102145-
/O.CON.KBIS.SV.W.0120.000000T0000Z-160710T2145Z/
BILLINGS ND-DUNN ND-MCKENZIE ND-
308 PM MDT SUN JUL 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR NORTHERN BILLINGS...WEST CENTRAL DUNN AND SOUTH CENTRAL MCKENZIE
COUNTIES...

AT 306 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF SOUTH FAIRFIELD...OR 28 MILES SOUTHWEST OF KILLDEER...MOVING
NORTHEAST AT 25 MPH.

HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GRASSY BUTTE...SOUTH FAIRFIELD AND FAIRFIELD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4727 10367 4748 10325 4746 10289 4725 10281
      4700 10327 4706 10367
TIME...MOT...LOC 2106Z 228DEG 22KT 4721 10332 

HAIL...2.00IN
WIND...60MPH
 
$$

MATHEWS
318 
WWUS53 KBIS 102124
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
324 PM MDT SUN JUL 10 2016

NDC007-025-053-102145-
/O.CON.KBIS.SV.W.0120.000000T0000Z-160710T2145Z/
BILLINGS ND-DUNN ND-MCKENZIE ND-
324 PM MDT SUN JUL 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR NORTHEASTERN BILLINGS...WEST CENTRAL DUNN AND SOUTH CENTRAL
MCKENZIE COUNTIES...

AT 322 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
SOUTH FAIRFIELD...OR 20 MILES SOUTHWEST OF KILLDEER...MOVING
NORTHEAST AT 25 MPH.

HAZARD...TWO INCH HAIL AND 70 MPH WIND GUSTS. 

SOURCE...PUBLIC. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
GRASSY BUTTE...SOUTH FAIRFIELD AND FAIRFIELD.

VERY HEAVY RAIN IS OCCURRING WITH THIS STORM...AND MAY LEAD TO MINOR
FLOODING OF STREETS, DITCHES, AND CREEKS. DO NOT DRIVE OR WALK
INTO FLOOD WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4732 10336 4748 10325 4746 10289 4725 10281
      4700 10327 4713 10332
TIME...MOT...LOC 2122Z 237DEG 24KT 4725 10315 

HAIL...2.00IN
WIND...70MPH
 
$$

JP MARTIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:17 PM MDT, 32 minutes earlier.

Area forecast discussion, Jul 10, 2:17 PM MDT, 32 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
317 PM CDT SUN JUL 10 2016

.SHORT TERM...(This evening through Monday)
Issued at 256 PM CDT Sun Jul 10 2016

Robust upper level low across the northwest Conus will move
east and approach the northern plains this period. A line of
thunderstorms has fored along a cold frontal boundary in eastern
Montana and southwest North Dakota. To the east warm and humid air
will push the heat index above 100 south central early this
evening.

Overnight it appears the threat for thunderstorms will be highest
across the north and west with lower pops south central where it
will take longer to erode the elevated mixed layer and cap.
The threat for severe weather will however extend south to the
south dakota border as the cape and shear are very favorable.
Precipitable water will support some heavy rain potential across
portions of northwest north dakota this evening and possibly east
late tonight.

.LONG TERM...(Monday night through Sunday)
Issued at 256 PM CDT Sun Jul 10 2016

Main concerns in the long term will be an anomalous h500 low
forecast to move across northern north dakota into southern canada
by wednesday. Global models look consistent in bringing strong
wrap around winds monday evening and overnight into tuesday
morning. Bufkit soundings show strong wind potential with wind
advisory criteria likely met with a low end warning criteria not
out if the question southwest monday night into tuesday.

will not issue wind headlines yet but will highlight in the
hazardous weather outlook.

the remainder of teh week will be cooler behind the upper upper
low however with a Northwest flow regime there will be at least
chances for thunderstorms through sunday.

&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 256 PM CDT Sun Jul 10 2016

A trough of low pressure from Saskatchewan to a surface low
pressure system across northwest South Dakota will be the focus
for thunderstorms tonight across west and central North Dakota.
Hazards to aviation will focus on thunderstorms...some likely
severe with strong winds. Too uncertain in timing so maintained
the vicinity descriptor. Also left out strong winds until closer
to the thunderstorm period.

&&

.BIS Watches/Warnings/Advisories...
Heat Advisory until 7 PM CDT /6 PM MDT/ this evening for
NDZ045>048-050-051.

&&

SHORT TERM...WAA
LONG TERM...WAA
AVIATION...WAA
Hazardous weather outlook, Jul 10, 8:40 AM MDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
940 AM CDT SUN JUL 10 2016

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-111445-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
940 AM CDT SUN JUL 10 2016 /840 AM MDT SUN JUL 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A HEAT ADVISORY IS IN EFFECT FOR THIS AFTERNOON FAR SOUTH CENTRAL
AND FAR SOUTHEAST. HEAT INDEX VALUES TO 107 DEGREES ARE EXPECTED.

SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO
TONIGHT. THE MOST FAVORABLE AREAS FOR SEVERE WEATHER IS WESTERN
AND NORTH CENTRAL NORTH DAKOTA. VERY LARGE HAIL...DAMAGING
WINDS...HEAVY RAIN...AND ISOLATED TORNADOES WILL ALL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY.

STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE
MONDAY THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH SUNDAY NIGHT.

In the hours before

Local storm report, Jul 10, 9:44 AM MDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1044 AM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             BARLOW                  47.57N  99.14W
07/09/2016  E1.00 INCH       FOSTER             ND   PUBLIC

            ARB OBSERVER ESTIMATED HAIL OCCURRED AROUND 830 PM CDT

&&

KROLAK
Local storm report, Jul 10, 10:10 AM MDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1110 AM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     HAIL             3 S HAMBERG             47.73N  99.51W
07/09/2016  E1.00 INCH       WELLS              ND   PUBLIC

            ARB OBSERVER REPORTED HAIL BETWEEN 902 PM CDT AND 913
            PM CDT.

&&

KROLAK
Local storm report, Jul 10, 10:47 AM MDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1147 AM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 AM     HEAVY RAIN       MONTPELIER              46.70N  98.59W
07/10/2016  M1.55 INCH       STUTSMAN           ND   CO-OP OBSERVER

            24 HOUR REPORT

&&

KROLAK
Local storm report, Jul 10, 10:48 AM MDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1148 AM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1147 AM     HEAVY RAIN       MARSHALL                47.14N 102.33W
07/10/2016  M1.15 INCH       DUNN               ND   CO-OP OBSERVER

            24 HOUR REPORT

&&

KROLAK
Local storm report, Jul 10, 11:28 AM MDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1228 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     TSTM WND GST     DICKINSON               46.88N 102.79W
07/10/2016  M85 MPH          STARK              ND   PUBLIC

            REPORT FROM THE SOUTH SIDE OF DICKINSON OF
            NUMEROUS TREES SNAPPED AND OTHERS UPROOTED.
            A CAMPER WAS FLIPPED OVER. PERSON HAD A
            HAND-HELD ANEMOMETER (WIND EQUIPMENT).
            LENGTH OF EVENT UNKNOWN.

0110 AM     TSTM WND GST     6 S DICKINSON           46.79N 102.80W
07/10/2016  M76 MPH          STARK              ND   ASOS

            ALL TIMES ARE CENTRAL DAYLIGHT. KDIK ASOS
            PEAK WIND OF THE EVENT WAS 76 MPH. BASED ON
            ASOS ONE-MINUTE DATA THE SEVERE THUNDERSTORM
            WIND STARTED AT 1251 AM AND CONTINUED UNTIL
            123 AM. (58 MPH OR HIGHER).

&&

NWS BISMARCK ND
IRIS SYSTEM
Special weather statement, Jul 10, 1:22 PM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
122 PM MDT SUN JUL 10 2016

NDZ031-102000-
GOLDEN VALLEY ND-
122 PM MDT SUN JUL 10 2016

...A STRONG THUNDERSTORM WILL AFFECT GOLDEN VALLEY COUNTY UNTIL 200
PM MDT...

AT 122 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CARLYLE...OR 14 MILES SOUTH OF BEACH...MOVING NORTH AT 35 MPH.

WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BEACH...GOLVA...SENTINEL BUTTE AND ALPHA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4717 10404 4716 10370 4661 10380 4664 10404
TIME...MOT...LOC 1922Z 191DEG 32KT 4670 10405

ABELING

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 6:58 PM MDTSpecial Weather StatementBISPierce47 min
Jul 9, 7:01 PM MDTSpecial Weather StatementBISWells44 min
Jul 9, 7:06 PM MDTSevere Thunderstorm WarningBISAdams, Grant, Sioux54 min
Jul 9, 7:06 PM MDTSevere Thunderstorm WarningBISFoster, Wells54 min
Jul 9, 7:20 PM MDTTornado WarningBISFoster, Wells25 min
Jul 9, 7:41 PM MDTTornado WarningBISFoster34 min
Jul 9, 7:47 PM MDTSevere Thunderstorm WarningBISWells43 min
Jul 9, 8:00 PM MDTSevere Thunderstorm WarningBISGrant, Morton, Sioux60 min
Jul 9, 8:11 PM MDTTornado WarningBISFoster, Stutsman34 min
Jul 9, 8:29 PM MDTSevere Thunderstorm WarningBISFoster, Wells46 min
Jul 9, 8:38 PM MDTTornado WarningBISFoster, Stutsman, Wells37 min
Jul 9, 8:44 PM MDTSevere Thunderstorm WarningBISFoster, Stutsman, Wells61 min
Jul 9, 8:50 PM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton, Sioux40 min
Jul 9, 8:58 PM MDTAreal Flood WarningBISFoster, Stutsman, Wells6 hr
Jul 9, 9:19 PM MDTSpecial Weather StatementBISEmmons, Logan41 min
Jul 9, 9:21 PM MDTSpecial Weather StatementBISWells39 min
Jul 9, 9:45 PM MDTSevere Thunderstorm WarningBISStutsman60 min
Jul 9, 10:00 PM MDTAreal Flood WarningBISStutsman6 hr
Jul 9, 10:05 PM MDTSpecial Weather StatementBISLogan, McIntosh40 min
Jul 9, 10:41 PM MDTSpecial Weather StatementBISGolden Valley, Slope49 min
Jul 9, 10:46 PM MDTSpecial Weather StatementBISDickey, LaMoure, Stutsman59 min
Jul 9, 11:33 PM MDTSpecial Weather StatementBISBillings57 min
Jul 10, 12:02 AM MDTSevere Thunderstorm WarningBISBillings, Dunn, Stark58 min
Jul 10, 12:47 AM MDTSevere Thunderstorm WarningBISDunn, Mercer, Morton, Oliver, Stark58 min
Jul 10, 1:45 AM MDTSevere Thunderstorm WarningBISBurleigh, McLean, Mercer, Oliver, Sheridan60 min
Jul 10, 3:44 AM MDTSpecial Weather StatementBISEmmons, Kidder46 min
Jul 10, 5:42 AM MDTSpecial Weather StatementBISStutsman63 min
Jul 10, 1:22 PM MDTSpecial Weather StatementBISGolden Valley38 min
Jul 10, 2:58 PM MDTSevere Thunderstorm WarningBISBowman, Golden Valley, Slope62 min
Jul 10, 3:41 PM MDTSevere Thunderstorm WarningBISDunn64 min
Jul 10, 3:55 PM MDTSevere Thunderstorm WarningBISBillings, Bowman, Golden Valley, Slope50 min
Jul 10, 4:18 PM MDTSpecial Weather StatementBISMcKenzie42 min
Jul 10, 4:37 PM MDTSevere Thunderstorm WarningBISDunn, McLean, Mercer, Mountrail, Ward53 min
Jul 10, 4:54 PM MDTSevere Thunderstorm WarningBISAdams, Billings, Bowman, Golden Valley, Hettinger, Slope and 1 more51 min
Jul 10, 5:04 PM MDTSpecial Weather StatementBISMcKenzie41 min
Jul 10, 5:36 PM MDTSevere Thunderstorm WarningBISAdams, Billings, Dunn, Grant, Hettinger, Mercer and 5 more54 min
Jul 10, 5:59 PM MDTSpecial Weather StatementBISBurke31 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.